# SDR R61A20100223

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 14,130 hours, 9,970 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE F/O WINDSHIELD STARTED TO CRACK WHILE IN FLIGHT.  CREW RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O WINDSHIELD PER EMB AMM.
